# SDR CA011130003

- Difficulty date: November 9, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 634 hours
- Engine: Lyc O360C2E
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Part number: 12395
- Condition: Seized
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   LT & RT PULLEYS AT WING ROOT FOUND SEIZED AND WORN.   BOTH FLAP CABLES FRAYED AT SAME LOCATION.
